Advances in Differential Equations

Symmetric Lyapunov center theorem for orbit with nontrivial isotropy group

Marta Kowalczyk, Ernesto Pérez-Chavela, and Sławomir Rybicki

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this article, we prove two versions of the Lyapunov center theorem for symmetric potentials. We consider a second order autonomous system $$ \ddot q(t)=-\nabla U(q(t)) $$ in the presence of symmetries of a compact Lie group $\Gamma.$ We look for non-stationary periodic solutions of this system in a neighborhood of a $\Gamma$-orbit of critical points of the $\Gamma$-invariant potential $U.$ Our results generalize that of [13, 14]. As a topological tool, we use an infinite-dimensional generalization of the equivariant Conley index due to Izydorek, see [9].

Article information

Source
Adv. Differential Equations, Volume 25, Number 1/2 (2020), 1-30.

Dates
First available in Project Euclid: 6 February 2020

Permanent link to this document
https://projecteuclid.org/euclid.ade/1580958057

Mathematical Reviews number (MathSciNet)
MR4060442

Subjects
Primary: 34C25: Periodic solutions 37G40: Symmetries, equivariant bifurcation theory

Citation

Kowalczyk, Marta; Pérez-Chavela, Ernesto; Rybicki, Sławomir. Symmetric Lyapunov center theorem for orbit with nontrivial isotropy group. Adv. Differential Equations 25 (2020), no. 1/2, 1--30. https://projecteuclid.org/euclid.ade/1580958057


Export citation